# SDR SWAA2025120944308

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 38,932 hours, 18,949 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF LEFT MAIN GEAR INDICATIONS DID NOT GO OUT. WITH HANDLE IN UP RED LEFT GEAR LIGHTS STAYED ILLUMINATED.  WITH HANDLE IN OFF RED & GREEN LEFT GEAR LIGHTS STAYED ILLUMINATED.  OK TO CONTINUE IAW [MEL 32-16-01.  REMOVED AND REPLACED LMLG RETRACT PRESSURE FUSE IAW AMM 32-32-21. LEAK CHECKED GOOD.  DID NOT FIX.   R & R LT MLG DOWNLOCK ACTUATOR AND PERFORMED OPS/LEAK CHECKS,  ALL CHECKS GOOD IAW AMM 32-32-51.   PERFORMED MLG TEST-COMPONENT REPLACEMENT ALL TESTS GOOD IAW AMM 32-32-00.
